# SDR RAIA00501038

- Difficulty date: January 16, 2005
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N842HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500830
- Aircraft time: 1,124 hours, 1,009 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 102AU1AF
- Part serial: A52220
- Condition: Failed
- Location: Nr 1 Tat
- Part time: 1,127 hours, 1,013 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

7994- STL- NR 1 TAT HEAT FAULT MESSAGE.  MAINTENANCE REPLACED NR 1 TAT PROBE.
